# SDR 2023FA0000525

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: General aviation
- Aircraft: N3040K
- Make and model: Robsin R22BETAII
- Aircraft serial: 4165
- Aircraft time: 9,694 hours
- Engine: Lyc O360J2A
- Engine time: 9,099 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Rocker
- Part number: 15F288353017F195
- Part serial: NA
- Condition: Damaged
- Location: Valve Train
- Part time: 9,099 hours
- Component: Engine, Lyc, O360J2A
- Component part number: HENPLRT10603
- Stage of operation: IN
- How discovered: V
- Nature of condition: P, O, O
- Precautionary procedure: K, O, O, O

## Discrepancy

DURING ROUTINE MX LYCOMING SB388C (EXHAUST VALVE GUIDE INSPECTION) FOUND ALL LIFTERS P/N 15B26066, TAPPET SOCKETS P/N 15B21319, ROCKER ARMS P/N 17F19357, PUSH RODS P/N 15F28835-30 & PUSH RODS P/N 15F28835-29 TO HAVE MECHANICAL DAMAGE "HEAVY SCUFF - SCORING". LYCOMING FACTORY OVERHAULED ENGINE: O-360-J2A, S/N L-21893-36E
